# SDR AUS20011212

- Difficulty date: November 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCM2YR
- System (JASC): 6122 · Propeller Governor
- Part: Clamp
- Part number: L16694SIA
- Condition: Missing
- Location: Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER GOVERNOR OIL LINE CRACKED AT FLANGE IN AREA OF ATTACHMENT TO THE GOVERNOR. LOSS OF ENGINE OIL CAUSED ENGINE TO SEIZE. INVESTIGATION FOUND THAT THE TWO CLAMPS REQUIRED BYAD/LYC/86 AMDT2 WERE NOT FITTED. PERSONNEL/MAINTENANCE ERROR.
